Journal article icon

Journal article

A generalized model of mutation-selection balance with applications to aging

Abstract:

A probability model is presented for the dynamics of mutation-selection balance in a haploid infinite-population infinite-sites setting sufficiently general to cover mutation-driven changes in full age-specific demographic schedules. The model accommodates epistatic as well as additive selective costs. Closed form characterizations are obtained for solutions in finite time, along with proofs of convergence to stationary distributions and a proof of the uniqueness of solutions in a restricted ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.aam.2004.09.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ADVANCES IN APPLIED MATHEMATICS More from this journal
Volume:
35
Issue:
1
Pages:
16-33
Publication date:
2004-03-01
DOI:
ISSN:
0196-8858
Language:
English
Keywords:
Pubs id:
pubs:97778
UUID:
uuid:a96e5f82-c316-4551-9155-0e70740ee16e
Local pid:
pubs:97778
Source identifiers:
97778
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP